IEEE - Institute of Electrical and Electronics Engineers, Inc. - On the elimination of backscattering from straight wire systems

1992 Symposium on Antenna Technology and Applied Electromagnetics

Author(s): S.H. Zainud-Deen ; M.N.I. Fahmy ; A.A.M. Shaalan
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 1992
Conference Location: Winnipeg, Canada, Canada
Conference Date: 5 August 1992
Page(s): 674 - 679
ISBN (Paper): 978-0-9692563-3-5
DOI: 10.1109/ANTEM.1992.7854319
Regular:

Elimination of backscattering from a loaded straight wire scatterer and a multiply loaded parallel wire system scatterer has been considered. The problem is formulated in terms of surface integral... View More

Advertisement